MathSciNet Relay Station
MathSciNet bibliographic data
MR2027646 (2005b:35074) 35J60 (35B40 35J25)
Chuaqui, M.; Cortázar, C.; Elgueta, M.; Flores, C.; Letelier, R.; García-Melián, J. On an elliptic problem with boundary blow-up and a singular weight: the radial case. Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 6, 1283–1297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement